# SDR GTIA2022030736310

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N676NK
- Make and model: Airbus A321-231
- Aircraft serial: 7734
- Aircraft time: 15,480 hours, 6,720 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR ASSIST BOTTLE REQ SERVICE-SERVICED L3 DOOR ASSIST BOTTLE TO PROPER LEVEL IAW AMM 52-10-00. LEAK CHECK OK
